MathSciNet Relay Station
MathSciNet bibliographic data
MR1617637 (99j:42009) 42A50 (44A15)
Lacey, Michael T. The bilinear Hilbert transform is pointwise finite. Rev. Mat. Iberoamericana 13 (1997), no. 2, 411–469.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement